Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
popeye18

Am i alone here?

Recommended Posts

IM about 6 weeks into an 80mg per day course. I just barely seem to have any side effects at all. MY lips and skin are a little dry and thats about it. Anyone else not really experience much in the way of side effects?

Share this post


Link to post
Share on other sites

Some people have less of an issue with side effects than others, maybe you are just one of those lucky people.

Unless it's not being absorbed properly. Are you taking it with a meal with fat?

Share this post


Link to post
Share on other sites
Some people have less of an issue with side effects than others, maybe you are just one of those lucky people.

Unless it's not being absorbed properly. Are you taking it with a meal with fat?

Share this post


Link to post
Share on other sites

dry skin and lips are side effects of accutane, those are the most common ones.

Share this post


Link to post
Share on other sites
Some people have less of an issue with side effects than others, maybe you are just one of those lucky people.

Unless it's not being absorbed properly. Are you taking it with a meal with fat?

Yea, i make sure my breakfast and dinner(the meals i take my pills with) are my biggest meals of the day with plenty of fat.

Share this post


Link to post
Share on other sites
IM about 6 weeks into an 80mg per day course. I just barely seem to have any side effects at all. MY lips and skin are a little dry and thats about it. Anyone else not really experience much in the way of side effects?

Share this post


Link to post
Share on other sites

dry lips/skin is the standard response. If u not experiencing those either u taking a low dose or its not being properly absorbed. 80 mg would be the standard dose for 80 kg guy, while on the low side for a 160 kg guy.

Share this post


Link to post
Share on other sites
dry lips/skin is the standard response. If u not experiencing those either u taking a low dose or its not being properly absorbed. 80 mg would be the standard dose for 80 kg guy, while on the low side for a 160 kg guy.

Share this post


Link to post
Share on other sites

My side effects are minimal...just the typical chapped lips, dry skin, and also, an occasional nosebleed. I always had nosebleeds when i was a kid, but it stopped as i got older. I don't know if its a serious side effect, but it doesn't really bother me. it just bleeds when my nose dries up. My scalp was dry on the first couple weeks, but i started using this moisturizer shampoo, and it has helped alot.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×